# SDR GUUA93332012910A

- Difficulty date: January 29, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1013880083
- Part serial: 2197
- Condition: Sticking
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN SELECTING GEARS UP NOTHING HAPPENED BECAUSE OF TRIPPED CIRCUIT BREAKER.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT. REPLACED LANDING GEAR SERVICE VALVE.  TEST FLIGHT SATISFACTORY.
